# SDR FDEA201702100506

- Difficulty date: February 10, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 29,050 hours, 15,812 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 737874D
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED (75KTS) REJECT DUE TO A NR 2 IDG FAULT, FOLLOWED BY A NR 2 GENERATOR FAULT ON ECAM.  RECONNECTED NR 2 IDG. FOUND FIREWALL CONNECTOR VC4962P LOOSE.   TIGHTED IAW WDM 24-11-02. RAN ENGINE IAW JRH. VOLTS/FREQS GOOD UNDER LOAD. NO FAULTS ON GPCU. AFTER ENGINE RUN FOUND IDG LEAKING. REMOVED THE NR 2 IDG IAW AMM 24-11-11-04-01, INSTALLED A NEW IDG IAW AMM 24-11-11-04-01.  LEAK AND OPS CHECKED GOOD.  OK FOR SERVICE.
